# SDR R61A201402050225

- Difficulty date: February 5, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 17006039401
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT WING TANK VENT PLUMBING LINE ALONG WITH 2 CLAMPS AND O-RINGS HAVE SIGNS OF CORROSION.   MX R & R RT WING TANK VENT PLUMBING LINE, CLAMPS AND O-RINGS IAW AMM 20-10-13.
